The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1989, volume: 78, number: 1-2

  1. A. W. Tucker
    Torrence D. Parsons : In memory of Torrence D. Parsons. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:1-5 [Journal]

  2. T. D. Parsons - list of publications. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:7-9 [Journal]
  3. Mohammed Z. Abu-Sbeih
    Generalizing the duality theorem of graph embeddings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:11-23 [Journal]
  4. Brian Alspach
    Lifting Hamilton cycles of quotient graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:25-36 [Journal]
  5. A. H. Baartmans, W. D. Wallis
    Indecomposable factorizations of multigraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:37-43 [Journal]
  6. Vladimir Batagelj
    An inductive definition of the class of 3-connected quadrangulations of the plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:45-53 [Journal]
  7. N. L. Biggs
    A proof of Serre's theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:55-57 [Journal]
  8. André Bouchet
    Maps and Delta-matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:59-71 [Journal]
  9. Neal Brand
    Isomorphisms of cyclic combinatorial objects. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:73-81 [Journal]
  10. Ralph J. Faudree, András Gyárfás, Richard H. Schelp, Zsolt Tuza
    Induced matchings in bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:83-87 [Journal]
  11. Nora Hartsfield, Brad Jackson, Gerhard Ringel
    Hamilton surfaces for the complete even symmetric bipartite graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:89-94 [Journal]
  12. Douglas Jungreis
    Hamiltonian paths in Cayley digraphs of finitely-generated infinite abelian groups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:95-104 [Journal]
  13. Stephen C. Locke, Dave Witte
    Flows in circulant graphs of odd order are sums of Hamilton cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:105-114 [Journal]
  14. Judith Q. Longyear
    A peculiar partition formula. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:115-118 [Journal]
  15. Dragan Marusic
    Strong regularity and circulant graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:119-125 [Journal]
  16. William McCuaig
    Existence of graphs with specified cycle lengths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:127-133 [Journal]
  17. Bojan Mohar
    An obstruction to embedding graphs in surfaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:135-142 [Journal]
  18. T. D. Parsons, Tomaz Pisanski
    Vector representations of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:143-154 [Journal]
  19. Tomaz Pisanski
    Universal commutator graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:155-156 [Journal]
  20. Tomaz Pisanski, Thomas W. Tucker
    The genus of low rank hamiltonian groups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:157-167 [Journal]
  21. Gerald Schrag, Larry Cammack
    On the 2-extendability of the generalized Petersen graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:169-177 [Journal]
  22. Martin Skoviera, Roman Nedela
    The maximum genus of vertex-transitive graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:179-186 [Journal]
  23. Joseph Zaks
    Parsons graphs of matrices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:187-193 [Journal]
  24. Cun-Quan Zhang
    Bridges of longest cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:195-211 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002